# SDR DHL2000746509

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Broken
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CORNER OF ATTACH FRAME INBOARD OF 1439 SLAT ATTACH POINT ON NR 5 SLAT BROKEN.  REMOVED NR 5 SLAT TO REPAIR IAW B727 MM 27-81-1, REMOVED INNER PANELS AND I/B & O/B RIBS FOR REPLACEMENT IAW B727 SRM 51-30-2, DRILLED, TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED I/B & O/B RIBS IAW B727 SRM 51-30-2, REINSTALLED INNR PANELS IAW B727 SRM 51-30-2, REINSTALLED NR 5 SLAT IAW B727 MM 27-81-1.  OPS CHECK GOOD IAW B727 MM 27-81-0 PO 5070101 P/N 65-17276-11, PO 5070101, P/N 65-17276-9.
